Follow
Dr. Mohammad Aslam Siddeeque
Dr. Mohammad Aslam Siddeeque
Aligarh Muslim University
No verified email - Homepage
Title
Cited by
Cited by
Year
On permuting n-derivations in near-rings
M Ashraf, MA Siddeeque
Communications of the Korean Mathematical Society 28 (4), 697-707, 2013
322013
On (σ, τ)-n-derivations in near-rings
M Ashraf, MA Siddeeque
Asian-European Journal of Mathematics 6 (04), 1350051, 2013
212013
ON GENERALIZED n-DERIVATIONS IN NEAR-RINGS.
M Ashraf, MA Siddeeque
Palestine journal of mathematics 3, 2014
172014
On*-n-derivations in rings with involution
M Ashraf, MA Siddeeque
Georgian Mathematical Journal 22 (1), 9-18, 2015
132015
Posner's First Theorem for*-ideals in Prime Rings with Involution
M Ashraf, MA Siddeeque
Kyungpook Mathematical Journal 56 (2), 343-347, 2016
122016
On semigroup ideals and n-derivations in near-rings
M Ashraf, MA Siddeeque, N Parveen
Journal of Taibah University for Science 9 (1), 126-132, 2015
62015
generalized multiplicative derivations in 3-prime near rings
M Ashraf, A Boua, MA Siddeeque
Mathematica Slovaca 68 (2), 331-338, 2018
52018
On generalized σ, τ-n-derivations in prime near-rings
M Ashraf, MA Siddeeque
Georgian Mathematical Journal 25 (1), 9-17, 2018
52018
On certain differential identities in prime rings with involution
M Ashraf, M Aslam Siddeeque
Miskolc Mathematical Notes 16 (1), 33-44, 2015
52015
Weak Jordan*-derivations of prime rings
MA Siddeeque, N Khan, AA Abdullah
Journal of Algebra and Its Applications 22 (05), 2350105, 2023
42023
Advanced Linear Algebra with Applications
M Ashraf, V De Filippis, MA Siddeeque
Springer, 2022
42022
Generalized multiplicative derivations and commutativity of 3-prime near-rings
M Ashraf, MA Siddeeque
Afrika Matematika 30 (3), 571-580, 2019
42019
Generalized derivations on semigroup ideals and commutativity of prime near-rings
MAMA Siddeeque
Rend. Sem. Mat. Univ. Pol. Torino. 73 (3-4), 217-225, 2015
4*2015
On Semigroup Ideals and Generalized n Derivation in Near Rings
M Ashraf, MA Siddeeque
Sarajevo Journal Of Mathematics 11 (24), 155-164, 2015
42015
Parveen,"
M Ashraf, MA Siddeeque
On semigroup ideals and n-derivations in near-rings", Science Direct Journal …, 2014
42014
When are multiplicative semi-derivations additive?
MA Siddeeque, N Khan
Georgian Mathematical Journal 29 (1), 123-137, 2022
32022
On the characterization of generalized (m, n)-Jordan *-derivations in prime rings
MA Siddeeque, AH Shikeh
Georgian Mathematical Journal 31 (1), 139-148, 2024
22024
Nonlinear bi-skew Jordan derivations in prime∗-rings
MA Siddeeque, AH Shikeh
Journal of Algebra and Its Applications, 2550001, 2023
22023
A note on certain additive maps in prime rings with involution
MA Siddeeque, AH Shikeh
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry, 1-13, 2023
22023
Applications of Linear Algebra to Numerical Methods
M Ashraf, V De Filippis, M Aslam Siddeeque
Advanced Linear Algebra with Applications, 333-364, 2022
12022
The system can't perform the operation now. Try again later.
Articles 1–20